# SDR DALA2024031303306

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,445 hours, 27,027 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 CORROSION WITH CRACK INDICATION NOTED AT #10 HOLE IN BOTTOM OF FITTING APPROX. 12 O'CLOCK POSITION (FACING AFT). CORRECTIVE ACTION: COMPLIED WITH REPAIR (REPLACEMENT OF O/B FITTING) AT #1 PYLON O/ B DRAG FITTING #10 FASTENER HOLE IAW DELTA ERA 583471-14AD REV. C. (0241469)
